# SDR UPS204125

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C57-224-01.05-01) ON FLOORBEAM AT BS 640 LBL 5 TO 33 WL 208.  MAINTENANCE FOUND THE CORROSION REMOVAL WAS OUT OF LIMITS AND REMOVED THE DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW UPS EO B727-5310-7313-A.
